Equate Allergy Relief, Non-Drowsy, 180 mg, Tablets, Twin Pack

60 tablets


 

Product Details

2 - 30 count bottles inside. Fexofenadine hydrochloride tablets, 180 mg/antihistamine. Indoor/Outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. 24 hr. Compare to Allegra Allergy Active ingredient (This product is not manufactured or distributed by Aventisub LCC, owner of the registered trademark Allegra). Satisfaction guaranteed - Or we'll replace it or give you your money back. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915. Product of Israel.

Nutrition Facts

Manufacturer

Wal-Mart Stores
Bentonville, AR 72716

UPC

00681131089258